# SDR ASOA2015030412316

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,152 hours, 9,847 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THRU FL250, RECEIVED LT BLEED DUCT WARNING MSG FOLLOWED BY TOTAL PRESSURIZATION FAILURE, EXECUTED EMERGENCY DESCENT TO 10K, FOLLOWED QRH AND DIVERTED.  ENROUTE, ACFT DIVERTED DUE TO MAINTENANCE.  WING ANTI-ICE DUCT OPS AND LEAK CHK GIID IAW AMM 30-11-00.  CABIN PRESS CONTROL OPS CHK GOOD IAW AMM 21-31-00.
